Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1786
In Russian (): 987
In English (J. Appl. Math. Mech.): 799

Volume: 76 • Issue: 6 • Year: 2012 • Total articles: 11<< Previous issue | Next issue >>
Table of Contents
A new linear invariant relation of the Poincaré-Zhukovskii equations
V.Yu. Ol'shanskii
636-645
Optimal reorientation of a spacecraft's orbit using a jet thrust orthogonal to the orbital plane
Yu.N. Chelnokov
646-657
The motion of a satellite in the gravitational field of a viscoelastic planet
A.V. Shatina and Ye.V. Sherstnev
658-665
Discontinuous solutions of the shallow water equations in a channel with an abrupt change in the cross sectional area
V.V. Ostapenko
666-676
The effect of surface curvature on the boundary conditions in the viscous shock layer model for hypersonic rarefied gas flow
I.G. Brykina, B.V. Rogov, G.A. Tirskiy and S.V. Utyuzhikov
677-687
Analytical and numerical results in the kinetics of particle coagulation and fragmentation processes
V.N. Piskunov
688-705
A procedure for optimizing laterally loaded stiffened panels (the "Bubnov in Monte Carlo" algorithm)
M.D. Motok and J. Jovovic
706-714
A modification of the method of continuous prolongation for finding the bifurcation solutions of steady-state self-adjoint boundary value problems
Ye.A. Lopanitsyn and A.B. Frolov
715-721
The dynamic problem for an elastic half-space with asymmetric normal loading of its boundary
M.V. Dolotov and I.D. Kill
722-731
Identification of an object in an elastic layer of constant thickness: the antiplane problem
K.M. El-Morabie
732-737
Analytical solution of the stochastic steady-state creep boundary value problem for a thick-walled tube
N.N. Popov and V.P. Radchenko
738-744
Volume: 76 • Issue: 6 • Year: 2012 • Total articles: 11<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100